uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
The Verlinde formulas as fixed point formulas
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Physics, Department of Theoretical Physics.
2001 (English)In: The Journal of Symplectic Geometry, ISSN 1527-5256, Vol. 1, no 1, 1-46 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2001. Vol. 1, no 1, 1-46 p.
URN: urn:nbn:se:uu:diva-21279OAI: oai:DiVA.org:uu-21279DiVA: diva2:49052
Available from: 2006-12-18 Created: 2006-12-18 Last updated: 2011-01-13

Open Access in DiVA

No full text

By organisation
Department of Theoretical Physics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 159 hits
ReferencesLink to record
Permanent link

Direct link